Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Whitney levels in $ C\sb p(X)$ are ARs


Author: Mark Lynch
Journal: Proc. Amer. Math. Soc. 97 (1986), 748-750
MSC: Primary 54B20; Secondary 54C55, 54C56, 54F45
MathSciNet review: 846000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ X$ a metric continuum, and $ p \in X$, we show that the Whitney levels in the relative hyperspace $ {C_p}(X) = \{ K \in C(X)\vert p \in K\} $ are absolute retracts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54C55, 54C56, 54F45

Retrieve articles in all journals with MSC: 54B20, 54C55, 54C56, 54F45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0846000-1
PII: S 0002-9939(1986)0846000-1
Keywords: Absolute retract, hyperspace of subcontinua, Whitney level
Article copyright: © Copyright 1986 American Mathematical Society